# SDR AALA2019041659039

- Difficulty date: April 3, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53480179200
- Condition: Worn
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #7 DOOR STOP FITTING WORN AT FR 66 AND S22L. REPLACED DOOR STOP FITTING PER SRM 51-72-11.
